# SDR WX0A071877

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  R & R EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-60-00, OPERATIONS CHECKED GOOD.
